MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR MRI BIOPSY PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR MRI BIOPSY PROBE; BIOPSY INSTRUMENT
Model Number ECPMR0110G
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for all 4 malfunctions, therefore, lot history reviews were performed.Of the 4 reported malfunctions, all 4 devices were returned for evaluation.All four malfunctions confirmed for the reported foreign material presence at the tip of the needle.Based upon the available information, the definitive root cause is unknown.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes four malfunctions.A review of the reported information indicates that model ecpmr0110g biopsy instrument allegedly experienced device contamination with chemical or other material.The information was received from various sources.All four malfunctions did not involve a patients as there was no patient contact.

Brand Name
ENCOR MRI BIOPSY PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10308248
Report Number2020394-2020-04892
Device Sequence Number3371307
Product Code KNW
UDI-Device Identifier00801741086304
UDI-Public(01)00801741086304
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberECPMR0110G
Device Catalogue NumberECPMR0110G
Device Lot NumberVTDN0042, VTDR0248, VTDU0492
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/22/2020
Patient Sequence Number1